Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isomorphisms of a group whose order is a power of a prime


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 12 (1911), 387-402
MSC: Primary 20D15
MathSciNet review: 1500897
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500897-6
Article copyright: © Copyright 1911 American Mathematical Society